# SDR CALA2024041001023

- Difficulty date: April 6, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N894UA
- Make and model: Airbus A319-132
- Aircraft serial: 2969
- Aircraft time: 46,926 hours, 28,161 cycles
- System (JASC): 3400 · Navigation System
- Part: Computer
- Part number: 7850029
- Part serial: 785002IN1
- Condition: Out Of Tolerance
- Location: Bleed Monitor
- Part time: 14,115 hours, 7,005 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L WING LEAK DISPLAYED ON UPPER ECAM SCREEN. - AIR REF WING LEAK, FOLLOW MT 21-004 INSTRUCTIONS FOR FURTHER TROUBLESHOOTING. INSPECTED LH BLEED DUCT AND SENSING ELEMENTS REF AMM 36-22-16 NO DEFECTS NOTED. CHRONIC LEVEL-1 AIR BLEED MSG IN CRUISE. USE TSM 36-22-0-810-825 -A. AVIATAR SHOWS L-WING LOOP A FAULT IN CRUISE. REMOVED ACCESS PANELS 522AB, 521AB, 191EB. SENSOR AND SEAL HAVE BEEN ORDERED FOR HNGX DROP CONDUCTED, 45 KOHMS EXCEEDED SPECIFICATION- REFERENCE, PER FUP LEAK CHECK PERFORMED UNDER WING ROOT PANELS 522AB, 521AB AND UNDER WING ANTI ICE VLV PANEL 191EB. NO LEAKS PRESENT.  PER TOMC NEXT STEPS TO BE ACCOMPLISHED: TSM 36-22-00-810-801-A STEP 4A(A) CHECK SENSOR 6HA1 AND IT''S SEAL. M&E FOR SENSOR COMPUTER, BLEED OFF 31-3600-9-0002 0768 ON 0000 COMPUTER, BLEED OFF 31-3600-9-0002 0768 ON 31-3600-9-0002 8019 18-3611-3-0047 AND SEAL M&E IS 40-0596-3-7534. 36-22-00-810-825-A STEP #1.
